# SDR DALA2024022602672

- Difficulty date: February 23, 2024
- Submitted: February 26, 2024
- Operation: Air carrier
- Aircraft: N3771K
- Make and model: Boeing 737832
- Aircraft serial: 29632
- Aircraft time: 70,451 hours, 26,992 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fan
- Part number: 1741010301
- Part serial: 001950
- Condition: Damaged
- Location: Left Fmc
- Part time: 65,721 hours, 25,142 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 5452124) AFTER SHUTDOWN LT FMC LOST ALL POWER AND THERE WAS AN ELEC SMELL. R/R NBR 1 MCDU IAW B737 AMM 34-61. CONFIG CKS NML
